EconPapers    
Economics at your fingertips  
 

Intertemporal solvency and breaks in the US deficit process: a maximum-likelihood cointegration approach

Peter Liu and Evan Tanner ()

Applied Economics Letters, 1995, vol. 2, issue 7, 231-235

Abstract: Previous research has shown that the intertemporal solvency condition is equivalent to the cointegration of either (1) the interest-inclusive government spendings and tax revenue or (2) the interest-exclusive government spendings, tax revenue and government outstanding debt. This note examines the intertemporal solvency condition using a maximum likelihood cointegration test. Results show that the solvency condition for the US government is satisfied only if a break is included in the process.

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:2:y:1995:i:7:p:231-235

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/135048595357339

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:apeclt:v:2:y:1995:i:7:p:231-235